MAUDE Adverse Event Report: AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012270-08
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for evaluation.It was reported that the mini trek rx balloon dilatation catheter was advanced into a dislodged stent and inflated.It should be noted that the instructions for use (ifu) states: the mini trek rx coronary dilatation catheter is indicated for: balloon dilatation of the stenotic portion of a coronary artery or bypass graft stenosis, balloon dilatation of a coronary artery occlusion, or balloon dilatation of a stent after implantation.In this case, it is unknown if the reported ifu violation caused or contributed to the reported complaint.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The nc trek is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the distal circumflex artery.A non-abbott stent had dislodged during use in the patient.The 2.0 x 8 mm mini trek was advanced through the dislodged stent and inflated; however, the balloon ruptured at an unknown atmosphere.The 2.5 x 8 mm nc trek balloon was advanced through the stent implant and inflated, the balloon was used to move the dislodged stent from the circumflex to the left main successfully.The balloon then ruptured at an unknown pressure and during retraction from the patient resistance was felt and the balloon itself separated from the catheter shaft.A snare device was used to capture the separated balloon and the dislodged stent from the patient successfully.The procedure continued on successfully with the placement of a xience alpine stent.No adverse patient effects of clinically significant delay in the procedure were reported.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7202280
Report Number2024168-2018-00447
Device Sequence Number16173824
Product Code LOX
UDI-Device Identifier08717648138133
UDI-Public08717648138133
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012270-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR